MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX UNIPERC PERCUTANOUS KIT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. PORTEX UNIPERC PERCUTANOUS KIT TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 100/597/080CZ
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign (b)(6).
 
Event or Problem Description
Information was received that a smiths medical portex uniperc percutaneous kit tracheostomy tube cuff leaked.No adverse patient effects were reported.

Brand Name
PORTEX UNIPERC PERCUTANOUS KIT TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8181548
Report Number3012307300-2018-08820
Device Sequence Number16623203
Product Code JOH
UDI-Device Identifier55019315107144
UDI-Public55019315107144
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2020
Device Catalogue Number100/597/080CZ
Device Lot Number3379047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1